# SDR SWIA201334150

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 45,521 hours, 37,716 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Handle
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

LOST STEERING DURING TAXI, NOTICEABLE VIBRATION FROM THE NOSE WHEEL STEERING, THE TORQUE LINKS ARE DISCONNECTED.  FLT#4739 REPLACED T-HANDLES ON TORQUE LINKS IAW AMM. PN ON/OFF 16260-103
